# SDR CALA2013101892177

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 91,679 hours, 10,771 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"STAB TRIM" STATUS MESSAGE DISPLAYED UPON T TRIMMING STAB NOSE UP WITH "ALTERNATE STAB TRIM SWITCHES" ON PEDESTAL.  CMC SHOWS MESSAGE 27147.  WITH NR 2 CUTOUT SW ENGAGED ONLY NR 3 IN CUTOUT POS STAB TRIM FAILS TO MOVE TO THE NOSE UP POSITION WITH "ALTERNATE STAB TRIM SWITCHES". SUSPECT RT STAB TRIM CONTROL MODULE B188 AT FAULT.  PLACED RT STCM IAW AMM 27-41 -04-201, NO HELP.  FOUND DAMAGED WIRE AT S19 6O.  REPLACED SWITCH IAW TO MM 27-41-08 PG 401 & SYSTEM CHECKED NORMAL IAW TO MM 27-41-08 PG501.
